# SDR AALA202204124577

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A300*
- Aircraft serial: 7564
- Aircraft time: 14,954 hours, 5,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 31 ABC PATHWAY LIGHT BROKEN ON BOTTOM OF SEAT. REPLACED PATHWAY LIGHT ASSEMBLY PER SRM 51-42-11.
